MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ARCHITECT C16000 SYSTEM; AUTOMATED CHEMISTRY ANALYZER,

ABBOTT MANUFACTURING INC ARCHITECT C16000 SYSTEM; AUTOMATED CHEMISTRY ANALYZER,
Catalog Number 03L77-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a.Patient information: no further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a false elevated magnesium result generated on the architect c16000.The following data was provided: sid (b)(6) initial result = 6.19 mg/dl, repeat = 2.42 mg/dl.Magnesium package insert normal range = 1.6 to 2.6 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The suspect medical device was changed from magnesium, list 03p68-21, lot 69367un19 to architect c16000 analyzer, list 03l77-01, serial (b)(6) on (b)(6) 2019.Abbott field service (fs) performed on site-troubleshooting and performed maintenance which included adjusting and cleaning various parts of the architect (b)(6).The vacuum pump and sample probe was determined to be the likely cause.A review of the (b)(6) instrument service history found no additional likely causes and no additional reports of discrepant or inconsistent results have been received since fs addressed the issue.A review of historical data for the vacuum pump and sample probe did not identify any trends or systemic issues.A review of tracking and trending for the clinical chemistry systems revealed that the calculated rates for the architect c4000, c8000, and the c16000 systems were all below the upper control limit and no trends were identified for the current complaint.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect c4000, serial number (b)(6), the vacuum pump, or the sample probe was identified.

Brand Name
ARCHITECT C16000 SYSTEM
Common Device Name
AUTOMATED CHEMISTRY ANALYZER,
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8745841
Report Number1628664-2019-00470
Device Sequence Number10835263
Product Code JJE
UDI-Device Identifier00380740161637
UDI-Public00380740161637
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Device Lot Number69367UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer07/09/2019
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C1600, SERIAL (B)(6).; LIST 03P68-21.; LIST 3L77-01.; MAGNESIUM, LOT 69367UN19.